# SDR SWAA2022030966370

- Difficulty date: May 22, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 34,762 hours, 20,712 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR #5 BEAM WHERE HANDLE BOX HOUSING ATTACHES IS CRACKED. / REPLACED FWD SERVICE DOOR #5 BEAM WHERE HANDLE BOX HOUSING ATTACHES IAW B737 SRM 51-40-02-0G-0 AND BOEING DRAWINGS 141A6535 REV. D AND 141A6516 REV. D
